The two-dimensional problem of steady waves on water of finite depth: Regimes without waves of small amplitude
2005 (English)In: Comptes rendus. Mecanique, ISSN 1631-0721, Vol. 333, no 10, 733-738 p.Article in journal (Refereed) Published
The two-dimensional problem of steady waves on water of finite depth is considered without assumptions about periodicity and symmetry of waves. A new form of Bernoulli's equation is derived, and it involves a new bifurcation parameter which is the product of the Froude number μ and the rate of flow ω. The main result obtained from this equation is the absence of waves, having sufficiently small amplitude, provided |μω| > 1. © 2005 Académie des sciences. Published by Elsevier SAS. All rights reserved.
Place, publisher, year, edition, pages
2005. Vol. 333, no 10, 733-738 p.
IdentifiersURN: urn:nbn:se:liu:diva-22401DOI: 10.1016/j.crme.2005.09.001Local ID: 1613OAI: oai:DiVA.org:liu-22401DiVA: diva2:242714